# SDR SWAA2022031031616

- Difficulty date: June 23, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 231ZF OUTBOARD INSERT MISSING AND FIBERS PULLED UP ON FACE SHEET ON LOWER SIDE WHERE INSERT WAS. / REPAIRED PASSENGER CABIN FLOORBOARD 231 ZF FIBERS PULLED UP ON FACE SHEET ON LOWER SIDE WHERE INSERT WAS I/A/W SRM 53-00-50-2R-1 REPAIR 1 REV 67 AND SRM 53-00-50-2R-0 GENERAL REPAIR REV 67. INSTALLED NEW INSERT THAT WAS MISSING ON MAIN CABIN FLOOR BOARD 231ZF OUTBOARD INSERT I/A/W BAC5085 PG 22 78-4-22 AND PG 21 8.4.2 A19477; A20042; A84938; A40400.
